Discrete Dynamics in Nature and Society
Volume 2009 (2009), Article ID 653289, 22 pages
doi:10.1155/2009/653289

On a generalized discrete ratio-dependent predator-prey system

Yong-Hong Fan1 and Lin-Lin Wang2

1Department of Mathematics, Southeast University, Nanjing, Jiangsu 210096, China
2School of Mathematics and Information, Ludong University, Yantai, Shandong 264025, China

Abstract

Verifiable criteria are established for the permanence and existence of positive periodic solutions of a delayed discrete predator-prey model with monotonic functional response. It is shown that the conditions that ensure the permanence of this system are similar to those of its corresponding continuous system. And the investigations generalize some well-known results. In particular, a more acceptant method is given to study the bounded discrete systems rather than the comparison theorem.